# SDR AALA2009021100066

- Difficulty date: January 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER FOUR SEAT TRACK CORROSION REMOVAL OUT OF LIMITS AT STATION 237.  INSTALLED SEAT TRACK PLUG AND CHANNEL IN ACCORDANCE WITH AARD 53 20 00 10.
